# SDR IPXA2020042954737

- Difficulty date: April 17, 2020
- Submitted: April 29, 2020
- Operation: Air carrier
- Aircraft: N278UP
- Make and model: Doug MD-11F
- Aircraft serial: 48577
- Aircraft time: 72,270 hours, 13,630 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Pump
- Part number: 63035
- Condition: Cracked
- Location: Rudder
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CRUDDER MOTOR PUMP IN TAIL COMP. IS CRACKED.REMOVED AND REPLACED RUDDER MOTOR PUMP AND LEAKED AND OP'S CHECKED GOOD IAW AMM 27-26-20-000-802. (MINOR)
